# SDR UIEA2022091700987

- Difficulty date: September 19, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767
- Aircraft serial: 25132
- Aircraft time: 92,543 hours, 26,079 cycles
- System (JASC): 3300 · Lighting System
- Part: Power Supply
- Part number: 20121
- Part serial: 50146
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NUMEROUS EMERGENCY LIGHTS INOP.( REPLACED M736 EMERGENCY POWER SUPPLY PER B767 AMM 33-51-07-002-006. OPS CHECK GOOD. )
